# SDR DALA1125799871

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1260 L7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CANTED STA 1260, L7L CRACKED NDT VERIFIED.  REMOVED LONGERON L7L FROM STA 1254 TO 1286.  LOCATED AND DRILLED NEW LONGERON PN 2777922-4 AND SPLICE PN 7637813-3.  INSTALLED LONGERON AND SPLICE IAW SRM 53-02, FIG 18.  REQUIRED INSP COMPLETED.
